Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2013, 2:17 AM MDT for Bernalillo County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2013, 2:17 AM MDT (08:17 UTC)
- Expired
- Jul 26, 2013, 4:15 AM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 22 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
318
WGUS55 KABQ 260817
FFWABQ
NMC001-261015-
/O.NEW.KABQ.FF.W.0045.130726T0817Z-130726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
217 AM MDT FRI JUL 26 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 415 AM MDT
* AT 215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING SOUTH OVER CENTRAL ALBUQUERQUE. THE HEAVIEST
RAINFALL FROM EARLIER HAS MOVED OUT OF THE AREA...HOWEVER MORE
HEAVY RAINFALL IS LIKELY ACROSS THE WARNED AREA. 2 TO 3 INCHES OF
RAIN HAS ALREADY FALLEN OVER THE AREA...WITH ADDITIONAL AMOUNTS
BETWEEN ONE QUARTER AND ONE HALF INCH POSSIBLE. SIGNIFICANT
FLOODING HAS BEEN OBSERVED ON AREA ROADWAYS AND WITHIN URBAN
DRAINAGES OVER THE ALBUQUERQUE EAST SIDE. THIS IS A VERY DANGEROUS
SITUATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
&&
LAT...LON 3513 10665 3522 10661 3519 10646 3506 10647
3507 10663
$$
GUYER2 follow-up statements
434
WGUS75 KABQ 260911
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 AM MDT FRI JUL 26 2013
NMC001-261015-
/O.CON.KABQ.FF.W.0045.000000T0000Z-130726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
311 AM MDT FRI JUL 26 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR NORTH
CENTRAL BERNALILLO COUNTY...
AT 308 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
HEAVIEST RAINFALL HAS ENDED OVER THE ALBUQUERQUE EAST SIDE. LIGHT TO
MODERATE SHOWERS AND THUNDERSTORMS WILL HOWEVER CONTINUE THROUGH 4 AM.
THE HEAVY RAINFALL FROM EARLY THIS MORNING WILL STILL RESULT IN SOME
SIGNIFICANT STREET FLOODING IN LOW LYING AREAS. THE NORTH DIVERSION
CHANNEL AT THE ALAMEDA BRIDGE RECORDED A PEAK FLOW OF 7120 CUBIC FEET
PER SECOND...WHICH MAY BE A TOP 10 EVENT FOR THE ALBUQUERQUE URBAN
DRAINAGE SYSTEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS POOR DRAINAGE AND LOW LYING AREAS.
&&
LAT...LON 3513 10665 3522 10661 3519 10646 3506 10647
3507 10663
$$
GUYER104
WGUS75 KABQ 261010 RRA
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 AM MDT FRI JUL 26 2013
NMC001-261020-
/O.EXP.KABQ.FF.W.0045.000000T0000Z-130726T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
410 AM MDT FRI JUL 26 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 415 AM MDT FOR NORTH CENTRAL
BERNALILLO COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3513 10665 3522 10661 3519 10646 3506 10647
3507 10663
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 11:24 PM MDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 25, 11:24 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1124 PM MDT THU JUL 25 2013 .AVIATION... 06Z TAF CYCLE THUNDERSTORMS ARE SCATTERED OVER THE UPPER RIO GRANDE VALLEY AND INTO THE SOUTHERN SANGRE DE CRISTO AND CENTRAL MOUNTAINS WITH ANOTHER LINE OF STORMS IN THE EAST CENTRAL PLAINS OF NEW MEXICO. OUTFLOW BOUNDARIES FROM CURRENT ACTIVITY WILL LIKELY SPAWN ADDITIONAL CELLS OVER CENTRAL AND NORTH CENTRAL NEW MEXICO INTO THE EARLY MORNING HOURS. THE TYPICAL HAZARDS WILL ACCOMPANY STORM DOWNPOURS...INCLUDING REDUCED VISIBILITY AND CEILINGS ALONG WITH LOCALIZED GUSTY OUTFLOW WINDS. STORMS WILL GENERALLY DRIFT SOUTH SOUTHEAST...IMPACTING THE EAST CENTRAL TO SOUTHEASTERN PLAINS BEFORE SUNRISE. STORMS WILL REDEVELOP ON FRIDAY AFTERNOON OVER A LARGE MAJORITY OF THE FORECAST AREA. 52 .PREV DISCUSSION...321 PM MDT THU JUL 25 2013... ENHANCED NW TO SE STEERING FLOW IN PLACE ACROSS ROUGHLY THE NE HALF OF THE FORECAST AREA TODAY RESULTING IN MUCH FASTER STORM MOTIONS BUT ALSO GREATER STORM ORGANIZATION/STRUCTURE. THE SW HALF CONTINUES UNDER THE INFLUENCE OF AN UPPER LEVEL COL REGION BETWEEN TWO HIGH CENTERS...PRIMARY ONE OVER NW AZ AND A SECONDARY CENTROID WEST OF THE TX BIG BEND REGION. AT LEAST TWO WELL- DEFINED MESOSCALE CONVECTIVE VORTICES IN THE VICINITY OF OUR SOUTHERN BORDER REGION BUT HOW THEY WILL MANIFEST THEMSELVES WITHIN THE NEXT FEW HOURS AS DAYTIME HEATING/INSTABILITY PEAK IS UNCLEAR. REGION OF VERY FAVORABLE 300-400 MB DEFORMATION IS DEFINITELY CONTRIBUTING TO AN ACTIVE CROP OVER THE WEST AND A BIT FARTHER NORTH THAN WHAT MODELS SUGGESTED. WILL CONTINUE TO FOCUS THE BEST POPS ACROSS THE NC/NE AND EVENTUALLY EC ZONES AS WELL AS THE WCC/SW. SHORT- WAVE TROUGH BRUSHING NORTHEAST NEW MEXICO THROUGH THE REMAINDER OF THE AFTERNOON WILL CONTINUE TO BOOST STORM COVERAGE/INTENSITY THERE WITH A FEW STRONG/SEVERE STORMS A GOOD BET. SEWD-MOVING AND GRADUALLY EXPANDING/DEEPENING COLD POOLS WILL LIKELY TOUCH OFF NEW CONVECTION FARTHER SOUTH...AND THE LATEST HRRR STRONG SUGGESTS A LARGER CONVECTIVE COMPLEX TAKING SHAPE ACROSS PARTS OF EC PLAINS. EARLIER EXPANSION OF THE FLASH FLOOD WATCH NOT LOOKING GREAT THUS FAR...BUT WILL LET RIDE FOR EVENING CREW TO REEVALUATE. IN WAKE OF THE SUBTLE SHORT-WAVE FEATURE THIS AFTERNOON/EARLY EVENING... MODELS ADVERTISE A NEW BACKDOOR FRONTAL BOUNDARY TO SLOWLY MAKE ITS WAY SOUTH AND EVENTUALLY WEST DURING THE DAY FRIDAY. SOMEWHAT DRIER/MORE STABLE AIR MASS EXPECTED TO LIMIT CONVECTION ACROSS MUCH OF THE NE/EC PLAINS THOUGH LOW LEVEL UPSLOPE SHOULD PROVE BENEFICIAL FOR THE EAST SLOPES OF THE SANGRES. OTHERWISE...UPPER HIGH CENTERED TO OUR NORTHWEST SLOWLY BUILDS OUR DIRECTION. THOUGH NOT AS ROBUST AS TODAY...A NW TO SE STEERING FLOW WILL CONTINUE FAVOR THE HIGH PLAINS ON FRIDAY WITH THE COMBINATION OF DEEPER MOISTURE/VERY WEAK STEERING FLOW FAVORING THE WC/SW ZONES FOR PERSISTENT FLASH FLOOD THREAT. THE UPPER HIGH WILL CONTINUE TO PRESS SOUTHWARD INTO THE WEEKEND AND ESPECIALLY EARLY NEXT WEEK WITH A MARKED TREND TOWARD A DRIER CONDITIONS BENEATH ENHANCED WEST TO EAST FLOW REGIME. IN OTHER WORDS THE WESTERLIES LOOK TO RETURN AND STRONGLY SO ACROSS NORTHERN AREAS OF THE STATE DURING THE EXTENDED. .FIRE WEATHER... A FAIRLY DYNAMIC DAY ON TAP AS A SHORTWAVE CAUGHT IN NORTHWEST FLOW MOVES OVER THE CENTRAL AND SOUTHERN ROCKIES. STORMS HAVE FIRED UP AHEAD OF THIS SHORTWAVE ACROSS NORTH CENTRAL AND NORTHEAST AREAS. RESIDUAL MONSOONAL MOISTURE CAUGHT WITHIN A DEFORMATION ZONE OR LIFTING ZONE IS FOUND ELSEWHERE. STORMS ARE GRADUALLY FIRING UP WITHIN THIS ZONE. EXPECTING ANOTHER ACTIVE THUNDERSTORM DAY LASTING THROUGH THE EVENING HOURS. MODELS HAVE BEEN SHOWING SOME DRYING ACROSS THE NORTHWEST THIRD ON FRIDAY. A BACK DOOR COLD FRONT WHICH WILL HAVE PUSHED INTO THE EASTERN PLAINS TONIGHT FOLLOWING THE DISTURBANCE OR SHORTWAVE PASSAGE WILL PROVIDE THE MAIN FOCUS FOR STORMS DURING THE AFTERNOON AND EVENING FRIDAY. AS OF RIGHT NOW...THE MAIN FOCUS AREA WILL BE FOUND ACROSS ZONE 109 EXTENDING NORTHEASTWARD TO THE SANGRE DE CRISTOS. A MORE STABLE AIRMASS STILL LOOKS TO BE A LIMITER FOR WETTING THUNDERSTORMS ACROSS THE FAR EASTERN PLAINS DURING THE AFTERNOON HOURS. OVERALL...COVERAGE LOOKS TO BE SLIGHTLY LESS WITH SLIGHTLY LESS HUMIDITY VERSUS TODAY. MODELS ARE CONVERGING ON PLACING THE UPPER HIGH CENTER OVER FAR SOUTHERN NM AND NORTHERN MEXICO ON SATURDAY. THE STEERING FLOW FOR THE STORMS WOULD TURN MORE WEST TO EAST AS A RESULT. MOISTURE IS STILL PLENTIFUL ACROSS ARIZONA SO THIS COULD ACTUALLY RESULT IN AN UPTICK IN SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON/EVENING. THIS INCLUDES THE ENTIRE EASTERN PLAINS DUE TO STEERING FLOW CONSIDERATIONS. WETTING RAIN AND ABUNDANT CLOUD COVER WITH AN UPTICK IN HUMIDITY IS A PRETTY GOOD BET. THE CENTER OF THE UPPER HIGH SHOULD REMAIN OVER NORTHERN MEXICO ON SUNDAY. BY THIS POINT...A FAIRLY STRONG SURFACE LOW FOR THIS TIME OF YEAR IS EXPECTED TO DEVELOP TO THE LEE OF THE CENTRAL MOUNTAINS AND THE WESTERLY FLOW ALOFT SHOULD ALSO INCREASE SOME. MODELS VARY SOMEWHAT ON THE STRENGTH BUT THEY STILL POINT TOWARDS A DRIER WESTERLY FLOW. BY THIS POINT...ARIZONA IS EXPECTED TO SEE A DOWNTURN IN MOISTURE VALUES THUS DRIER AIR SHOULD EVENTUALLY ENTRAIN ACROSS NEW MEXICO AS A RESULT. THIS WILL NOT TOTALLY ELIMINATE THUNDERSTORM DEVELOPMENT BUT WOULD REDUCE THE COVERAGE AND WETTING RAIN FOOTPRINT SOME. THE GFS AND ECMWF MODELS PAINT THE MAIN FOCUS AREA FOR WETTING RAIN ACROSS THE NORTHERN TIER OF THE STATE AND SPECIALLY ACROSS NORTH CENTRAL AND NORTHEAST AREAS. DID BUMP UP WIND SPEEDS WHICH LOOK MORE LIKE MID JUNE SO WILL CONTINUE TO MONITOR THIS SCENARIO. THE LATEST GFS AND ECMWF PAINT A FURTHER REDUCTION IN SHOWER AND THUNDERSTORM COVERAGE ON MONDAY AS DRIER AIR INFILTRATES THE STATE FROM THE WEST. MODELS ARE VERY BULLISH ON PAINTING VERY LITTLE CONVECTION SO WILL BE INTERESTING TO SEE WHAT TURNS OUT. EITHER WAY...EXPECTING DRIER AND WARMER CONDITIONS EARLY NEXT WEEK. AS THE WEEK PROGRESSES...EXPECTING SOME SORT OF MOISTURE SEEPAGE AS THE UPPER HIGH TRIES TO BUILD NORTHWARD AND PERHAPS EASTWARD. THE SEEPAGE WOULD MOST LIKELY COME ALONG THE CONTINENTAL DIVIDE AS WELL AS VIA A WIND SHIFT ACROSS THE NORTHEAST. EITHER WAY...WETTING THUNDERSTORMS LOOK TO BE MORE ON THE MINIMAL KIND THROUGH THE EARLIER HALF OF NEXT WEEK. PERHAPS INCREASING A BIT MORE THE LATTER HALF OF NEXT WEEK IF THE HIGH SHIFTS OVER TEXAS. SOME OF THE MODELS ARE SHOWING THIS TREND. IT SHOULD BE POINTED OUT THAT A 3 TO 4 DAY DOWNTREND IN WETTING THUNDERSTORMS TYPICALLY OCCURS DURING THE MONSOON MOST YEARS SO NOTHING TOO OUT OF THE ORDINARY BUT WILL KEEP AN EYE ON SIGNIFICANT TRENDS...WHETHER THEY BE MOISTENING OR DRYING AS WE GO FORWARD. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 25, 3:41 PM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT THU JUL 25 2013 NMZ501>540-262145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 341 PM MDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE EVENING FOR AREAS GENERALLY SOUTH OF INTERSTATE 40 WHERE LOCALLY HEAVY RAINFALL FROM SLOW-MOVING THUNDERSTORMS ARE EXPECTED. THE THREAT FOR FLASH FLOODING WILL BE ESPECIALLY HIGH OVER THE UPPER GILA REGION AND MUCH OF SOCORRO AND LINCOLN COUNTIES WHERE HEAVY RAINFALL THE PAST 24 HOURS HAS RESULTED IN FAVORABLE ANTECEDENT CONDITIONS. ADDITIONALLY...A FEW STRONG TO SEVERE STORMS MAY BE ENCOUNTERED OVER THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN FRIDAY THROUGH WEDNESDAY ACROSS MAINLY CENTRAL AND WESTERN NEW MEXICO. LOCALIZED AREAS OF FLASH FLOODING WILL REMAIN A POSSIBILITY....ESPECIALLY FOR RECENTLY BURNED FORESTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 41
In the hours before
Local storm report, Jul 26, 1:18 AM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 3 NE ALBUQUERQUE 35.15N 106.59W
07/26/2013 E0.75 INCH BERNALILLO NM TRAINED SPOTTER
SAN PEDRO AND MONTGOMERY
&&
EVENT NUMBER ABQ1301247
44Special weather statement, Jul 26, 1:23 AM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
123 AM MDT FRI JUL 26 2013
NMZ519-260745-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
123 AM MDT FRI JUL 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERNALILLO COUNTY THROUGH
145 AM MDT...
AT 118 AM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM OVER
NORTHEAST ALBUQUERQUE...MOVING SOUTH AT 10 MPH.
AT 115 AM A SPOTTER REPORTED HAIL THE DIAMETER OF PENNIES PILING UP
AT THE INTERSECTION OF SAN PEDRO AND MONTGOMERY. AROUND A FOOT AND
A HALF OF WATER WAS ALSO OBSERVED AT THE INTERSECTION OF MONTGOMERY
AND WYOMING WITH MINOR FLOODING OVERTOPPING STREET CURBS. THE STORM
HAS ALREADY PRODUCED 1 TO 2 INCHES OF RAIN IN NORTHEST ALBUQUERQUE
WITH LOCALLY HEAVIER AMOUNTS. FREQUENT DANGEROUS LIGHTNING IS ALSO
EXPECTED.
AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE.
THIS WILL IMPACT THE FOLLOWING NEW MEXICO HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 160 AND 169...
INTERSTATE 25 BETWEEN MILE MARKERS 221 AND 230...
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3504 10646 3500 10656 3502 10666 3515 10662
3516 10652
TIME...MOT...LOC 0721Z 354DEG 9KT 3511 10658
44Local storm report, Jul 26, 1:53 AM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
153 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM FLASH FLOOD BERNALILLO 35.32N 106.56W
07/26/2013 SANDOVAL NM TRAINED SPOTTER
ONE RESIDENCE FLOODED IN BERNALILLO.
&&
EVENT NUMBER ABQ1301248
SHOEMAKELocal storm report, Jul 26, 1:55 AM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
155 AM MDT FRI JUL 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM FLASH FLOOD 1 N BERNALILLO 35.33N 106.56W
07/26/2013 SANDOVAL NM TRAINED SPOTTER
THREE RESIDENCES FLOODED.
&&
EVENT NUMBER ABQ1301249
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:56 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 25, 7:07 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| Jul 25, 7:48 PM MDT | Special Weather Statement | ABQ | Guadalupe | 27 min |
| Jul 25, 8:03 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel, Torrance | 117 min |
| Jul 25, 10:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jul 25, 10:49 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, Santa Fe, Taos | 116 min |
| Jul 25, 11:14 PM MDT | Flash Flood Warning | ABQ | Quay, San Miguel | 2 hr |
| Jul 25, 11:37 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 113 min |
| Jul 26, 12:01 AM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 119 min |
| Jul 26, 12:16 AM MDT | Flash Flood Warning | ABQ | Bernalillo | 119 min |
| Jul 26, 12:31 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel | 3 hr |
| Jul 26, 1:19 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jul 26, 1:23 AM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 3 hr |
| Jul 26, 1:23 AM MDT | Special Weather Statement | ABQ | Bernalillo | 22 min |
| Jul 26, 1:49 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 116 min |
| Jul 26, 2:14 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 26, 5:00 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 26, 11:23 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Jul 26, 12:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 26, 12:47 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Jul 26, 1:47 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Jul 26, 2:17 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, McKinley | 118 min |
| Jul 26, 2:29 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 2 hr |
| Jul 26, 2:34 PM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Jul 26, 3:28 PM MDT | Special Weather Statement | ABQ | 47 min | |
| Jul 26, 3:39 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
| Jul 26, 4:31 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 119 min |
| Jul 26, 4:44 PM MDT | Areal Flood Advisory | ABQ | Catron | 5 hr |
| Jul 26, 4:51 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 26, 5:37 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.